# SDR REXA2022011900120

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT AT FWD INTERCOSTAL DD4 AND F.S 313.56 FOUND TO BE CORRODED   LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR CLEAT AT FWD SIDE F.S 313.56 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-13-001-001-A01 PN: 600-31902-269
